Okay if you take ortho-tri-cyclen and on th einfo sheet it said that bleeding and spotting could occur but it didn't say how long have had any other kinds of post about that certain pill. Just curious because the paper said that is wasn't a problem.
Posts: 22 | From: Eastern Shore, Va, United States | Registered: Jun 2001
| IP: Logged |
Yes, we've had other people post about teh birth control pill,and taking ortho tricyclene. If you click on the search link under the menu bar, you can search for posts.
If you are having bleeding and spotting as a result of taking the pill, you need to call your doctor or clinic and talk to them. It may be that this pill formation isn't right for you, and you need to switch to a new one or find another method of birth control. Whoever prescribed you the pill is the best person to make that call.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.